# SDR 2003FA0000601

- Difficulty date: January 2, 2003
- Submitted: June 6, 2003
- Operation: General aviation
- Aircraft: N38885
- Make and model: Bell 206L-1
- Aircraft serial: 45726
- Engine: Allsn 250C*
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081018
- Condition: Inoperative
- Location: Engine
- Part time: 502 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GENERATOR FAILED PILOT PERFORMED CAUTIONARY LANDING.  MECHANIC INSPECTED AND REPLACED AIRCRAFT BATTERY AND STARTER GENERATOR.  AIRCRAFT WAS THEN RETURNED TO SERVICE.
